# SDR CALA2013071700495

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 73,686 hours, 7,672 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 25284190001
- Part serial: 1374
- Condition: Failed
- Location: Fuel Qty
- Part time: 40,343 hours, 4,166 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT AT FL340,  RECEIVED A STATUS MESSAGE "FUEL QUANTITY." CENTER FUEL QUANTITY INDICATOR WAS BLANKED OUT.  LT FUEL QUANTITY INDICATOR BLANKED OUT.  MX FUEL QUANTITY PAGE SHOWED LEFT MAIN NR 17 WITH AN X, CENTER ALL X`S, AND LATER RT MAIN SHOWED X ON NR 14.  R & R FUEL QTY PROCESSOR UNIT IAW 28-41-01-000-801 & 28-41-01-400-801.  OPS CHECK NORMAL.  NO FAULTS NOTED AT THIS TIME.
